Approximating the zeros of accretive operators by the Ishikawa iteration process
Zhou Haiyun and
Jia Yuting
Abstract and Applied Analysis, 1996, vol. 1, 1-15
Abstract:
Some strong convergence theorems are established for the Ishikawa iteration processes for accretive operators in uniformly smooth Banach spaces.
Date: 1996
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/1/419683.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/1/419683.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:419683
DOI: 10.1155/S1085337596000073
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().